# SDR SWAA2019040931456

- Difficulty date: April 3, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 67,198 hours, 39,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEADED PRESSURE DECK CRACKED BETWEEN BS. 663.75 TO  BS. 675,  BETWEEN RBL 38 TO RBL 60. / REPAIRED DECK PER SRM.
